# SDR ASAA1159678

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,483 hours, 3,912 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 16L3L5
- Condition: Failed
- Location: Weather Radar
- Part time: 12,628 hours, 4,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WXR FAIL" ILLUMINATES ON BOTH DUS.  REPLACED WXR ANT DRIVE UNIT OPS CHECK GOOD.  REMOVED AND REPLACED REF 34 43 11 OPS TEST REF 34 43 00.
